General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 149–195 (Mi umn3586)  

This article is cited in 16 scientific papers (total in 17 papers)

On periods of quadratic differentials

A. N. Tyurin

Full text: PDF file (2884 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 169–221

Bibliographic databases:

UDC: 513.6 + 513.8
MSC: 14H55, 30Fxx, 14N05, 14Rxx
Received: 19.04.1977

Citation: A. N. Tyurin, “On periods of quadratic differentials”, Uspekhi Mat. Nauk, 33:6(204) (1978), 149–195; Russian Math. Surveys, 33:6 (1978), 169–221

Citation in format AMSBIB
\by A.~N.~Tyurin
\paper On periods of quadratic differentials
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 149--195
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 169--221

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “The geometry of singularities of a generic quadratic form”, Math. USSR-Izv., 17:2 (1981), 413–422  mathnet  crossref  mathscinet  zmath  isi
    2. P. G. Zograf, L. A. Takhtadzhyan, “On uniformization of Riemann surfaces and the Weil-Petersson metric on Teichmüller and Schottky spaces”, Math. USSR-Sb., 60:2 (1988), 297–313  mathnet  crossref  mathscinet  zmath
    3. N. V. Ivanov, “Projective structures, flat bundles, and Kähler metrics on moduli spaces”, Math. USSR-Sb., 61:1 (1988), 211–224  mathnet  crossref  mathscinet  zmath
    4. P. G. Zograf, L. A. Takhtadzhyan, “A local index theorem for families of $\bar \partial$-operators on Riemann surfaces”, Russian Math. Surveys, 42:6 (1987), 169–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Soonkeon Nam, “Superconformal and super KAC-moody invariant quantum field theories in two dimensions”, Physics Letters B, 187:3-4 (1987), 340  crossref
    6. A. N. Tyurin, “Symplectic structures on the varieties of moduli of vector bundles on algebraic surfaces with $p_g>0$”, Math. USSR-Izv., 33:1 (1989), 139–177  mathnet  crossref  mathscinet  zmath
    7. A. N. Tyurin, “Algebraic geometric aspects of smooth structure. I. The Donaldson polynomials”, Russian Math. Surveys, 44:3 (1989), 113–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Feza Gürsey, Wenxin Jiang, “Euclidean space-time diffeomorphisms and their Fueter subgroups”, J Math Phys (N Y ), 33:2 (1992), 682  crossref  mathscinet  isi
    9. M. I. Zelikin, “On the theory of the matrix Riccati equation. II”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 213–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. T. L. Troshina, “The degree of the top Segre class of the standard vector bundle on the Hilbert scheme $\operatorname{Hilb}^4S$ of an algebraic surface $S$”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 493–516  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. N. S. Markaryan, “Projective structures on complex curves and the Hitchin system”, Izv. Math., 63:1 (1999), 119–127  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. A. B. Bogatyrev, “PS$_3$ integral equations and projective structures on Riemann surfaces”, Sb. Math., 192:4 (2001), 479–514  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. Ben-Zvi D., Biswas I., “Theta Functions and Szego Kernels”, Int. Math. Res. Notices, 2003, no. 24, 1305–1340  isi
    15. I. V. Artamkin, “Canonical maps of pointed nodal curves”, Sb. Math., 195:5 (2004), 615–642  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. David Ben-Zvi, Indranil Biswas, “Opers and theta functions”, Advances in Mathematics, 181:2 (2004), 368  crossref
    17. L. A. Takhtadzhyan, “Real projective connections, V. I. Smirnov's approach, and black-hole-type solutions of the Liouville equation”, Theoret. and Math. Phys., 181:1 (2014), 1307–1316  mathnet  crossref  crossref  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:620
    Full text:311
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021